HELP! I can't orgasm!

  • Posted by a hidden member.
    Log in to view his profile

    Jan 16, 2009 4:08 AM GMT
    It has been five days since I have been able to cum. Today, I tried for three hours--nasty online chatting, shoving a dildo up my ass, reading porn stories, and even watching my hottest porn movies. Nothing. i have tried every day since my last load was shot.

    I jack off but can never get to climax. my balls hurt a little too... like they are filled with cum since I'm used to jacking off several times a day.

    Has this ever happened to anyone else?


    Or is my brain finally fed up with my "right hand"... and is looking to my ass fucked--is my brain tired of being a virgin and movies and porn will no longer do thr trick?

    Someone help... I'm going crazy! And my balls are tender lol
  • Posted by a hidden member.
    Log in to view his profile

    Jan 16, 2009 4:22 AM GMT
    Certain meds can cause this reaction, which has happened to me, and also heavy alcohol use. Are you taking anything? Otherwise, at your age I'd look to psychological reasons, chief among them being stress.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 16, 2009 4:24 AM GMT
    Talk to your doctor. I had this problem when I went on an anti-depressant. A doctor would know what questions to ask to assess the problem.

    When it comes down to it, nothing should be able to get you off as well as your hand. For all the sex people have, they have oodles more experience with their hand. One word of caution. Check your grip. Don't squeeze the sucker while you jerk off, because there is not hole or mouth in all the world that is that tight. But that is another issue unrelated to your current problem in all likelihood.

    make that appointment now buster.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 16, 2009 9:59 AM GMT
    Thanks you two ^ ^

    I thought I could count on ya lol

    Well I am on an anti-depressant, but I have been on the same dosage and med for over a year.

    I am getting over a two week cold though... and an 18 credit semester started a couple days ago... and I moved into a new place Tuesday... so guess it must be stressed.... cause I'm a wee it stressed now! icon_sad.gif
  • Posted by a hidden member.
    Log in to view his profile

    Jan 16, 2009 12:44 PM GMT
    What anti-depressant are you on?
    I'm using Effexor XR (its for my anxiety GAD).

    Before Effexor I was not very interested in sex 1-2 a week maybe. But now that I've been on it for over a year, I need to get off a least once a day. The only minor side effect is that my cum shots are less than they used to be. If it becomes an long time issue, talk to you doctor.

    My partner calls them my happy pills because now he gets some all the time.

  • Posted by a hidden member.
    Log in to view his profile

    Jan 16, 2009 2:01 PM GMT
    You may have an issue with your prostate. For me personally I have had prostatitis off and on for 13+ years. That at times causes delays in my orgasm and on those rare occasions a very intense stinging pain (like disinfecting a cut).

    As MunchingZombie indicated above some anti-depressants have that impact. I am on 30 mg. of Cipralex daily which has that side-effect. I find if I have sex before taking the drug my orgasms are much faster.

    A check-up with your doctor is warranted. If you have a prostate infection he/she can prescribe an antibiotic. I tried to cure mine once with antibiotics but did not sleep for 3 days and had to stop!
  • Latenight30

    Posts: 1525

    Jan 16, 2009 3:44 PM GMT
    And just relax and enjoy it. Then it will cum.
  • UFJocknerd

    Posts: 392

    Jan 16, 2009 6:45 PM GMT
    How focused are you while masturbating? If you're under a lot of anxiety, are intrusive thoughts popping up (so to speak) and distracting you?

    It also sounds like the issue itself is provoking anxiety on top of anything else that might be. Three hours; oy, the chaffing. What do you think of resisting the urge to masturbate or look at porn for one or two days and getting busy with other stuff, then trying it again after that delay?

    It can be the meds, too, easily, but I'd try a break first.

    Oh, and your testicles only make spermatozoa, which doesn't make up much of the seminal fluid. If you have *pain* you might not be able to localize it properly and it might be a prostate issue, not a testicular one; if there's pain go to a doctor.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 17, 2009 2:11 AM GMT
    UFJocknerd saidHow focused are you while masturbating? If you're under a lot of anxiety, are intrusive thoughts popping up (so to speak) and distracting you?

    It also sounds like the issue itself is provoking anxiety on top of anything else that might be. Three hours; oy, the chaffing. What do you think of resisting the urge to masturbate or look at porn for one or two days and getting busy with other stuff, then trying it again after that delay?

    It can be the meds, too, easily, but I'd try a break first.

    Oh, and your testicles only make spermatozoa, which doesn't make up much of the seminal fluid. If you have *pain* you might not be able to localize it properly and it might be a prostate issue, not a testicular one; if there's pain go to a doctor.


    Ya well I'm home for the weekend... no porn or toys to help me cum.. so I'll take a break. It probably is the stress.

    The med I'm on is called Nardil--an MAOI-Inhibitor. I'm not sure about sexual side effects. I actually see my psychiatrist tomorrow though.

    Thanks for all the help everyone lol. I know it may seem trivial... but for god's sake I'm so horny all the time now lol. Its hardto learn in class when I'm this horny... especially around hot guys... and hot guys who are gay. lol
  • GQjock

    Posts: 11649

    Jan 17, 2009 12:52 PM GMT
    There's a disconnect between the Sympathetic and Parasympathetic systems
    To get and continue with an erection the body employs the Sympathetic system
    which is part of the fight or flight scenario ... using adrenalin
    but to have an orgasm there needs to be a switch off to the Parasympathetic system
    Stress-Drugs-alcohol-lack of sleep all can cause this to go haywire
  • Posted by a hidden member.
    Log in to view his profile

    Jan 19, 2009 9:18 AM GMT
    Jesus, is everyone here all filled with crazy pills?


    I get depressed too you know.


    Nothing better than a little hair of the dog to make the pain go away.











    and Ice cream. lots and lots of ice cream.